Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code
Blurred Vision (2137)
Date of Event
10/16/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
A site reported to rxsight that a light adjustable lens+ (lal+, (b)(6), +22.5d) was attempted to be explanted on (b)(6) 2025 due to patient dissatisfaction with their vision, however, the surgeon struggled to remove the lens due to a small capsulorhexis and the lens was left in the capsular bag.
Additional Manufacturer Narrative
The device history record for the manufacturing lot was reviewed and there were no discrepancies or unusual findings.Manufacturer reference #: (b)(4).